# SDR SWAA2021081707252

- Difficulty date: August 4, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - 807 LBL21 WL156. / REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT ACB BS 727-BS 847 LBL 21 WL 156 ITEM # 7532037 IAW SRM 53-60-53-01-2; SRM 53-00-53-1A-2 SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A7500
